Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 22, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 2, 2024, 11:08 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2024, 11:08 PM CDT (04:08 UTC)
- Expired
- Jul 3, 2024, 5:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 186 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 11:12 PM CDT | FLASH FLOOD | Macon, MO | Flooding at Macon County sheriffs office as well as several roads in the town of Macon. |
| Jul 2, 11:16 PM CDT | FLASH FLOOD | 1 Wnw Macon, MO | 3 feet of water over Highway 36. |
| Jul 3, 3:00 AM CDT | FLASH FLOOD | Rothville, MO | Flooding closed Route E near West Yellow Creek. Time estimated from radar. |
| Jul 3, 4:48 AM CDT | FLOOD | 6 Ne Macon, MO | Route DD closed due to flooding along Billys Branch. |
| Jul 3, 4:50 AM CDT | FLOOD | 7 Ese Macon, MO | Route PP closed due to flooding. |
| Jul 3, 4:50 AM CDT | FLASH FLOOD | 5 Ese Macon, MO | Flooding closed Route PP. Time based on dispatch report. |
| Jul 3, 5:04 AM CDT | FLOOD | 4 S Elmer, MO | Route HH closed at Rock Creek due to flooding. |
| Jul 3, 5:04 AM CDT | FLASH FLOOD | 4 S Elmer, MO | Flooding closed Route HH. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
838
WGUS53 KEAX 030408
FFWEAX
MOC001-041-115-121-175-031015-
/O.NEW.KEAX.FF.W.0022.240703T0408Z-240703T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1108 PM CDT Tue Jul 2 2024
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Northern Chariton County in north central Missouri...
Southeastern Linn County in north central Missouri...
Macon County in north central Missouri...
Northern Randolph County in north central Missouri...
Southeastern Adair County in northeastern Missouri...
* Until 515 AM CDT Wednesday.
* At 1108 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Macon, Brookfield, Marceline, La Plata, Bevier, Bucklin, Atlanta,
Callao, Cairo, New Cambria, Mendon, Jacksonville, Rothville,
Elmer, Ethel, Wien, Excello and Saint Catherine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4012 9235 3995 9234 3995 9229 3951 9230
3953 9318 3976 9319
FLASH FLOOD...RADAR INDICATED
$$
731 follow-up statement
911
WGUS73 KEAX 031012
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
512 AM CDT Wed Jul 3 2024
MOC001-041-115-121-175-031022-
/O.EXP.KEAX.FF.W.0022.000000T0000Z-240703T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair MO-Chariton MO-Linn MO-Macon MO-Randolph MO-
512 AM CDT Wed Jul 3 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING
FOR NORTHERN CHARITON, SOUTHEASTERN LINN, MACON AND NORTHERN
RANDOLPH COUNTIES IN NORTH CENTRAL MISSOURI AND SOUTHEASTERN ADAIR
COUNTY IN NORTHEASTERN MISSOURI...
The heavy rain has ended however, flooding is ongoing and a flood
warning has replaced the flash flood warning. Please continue to
heed remaining road closures.
&&
LAT...LON 4012 9235 3995 9234 3995 9229 3951 9230
3953 9318 3976 9319
$$
73What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:50 PM CDT, 4 hours 18 minutes earlier. Its key messages:
- Severe Storms Late Afternoon Through Evening
- Heavy Rainfall Will Augment Flooding Issues This Week
- Additional Storm Chances Wednesday and Thursday
Area forecast discussion, Jul 2, 6:50 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
650 PM CDT Tue Jul 2 2024
.KEY MESSAGES...
- Severe Storms Late Afternoon Through Evening
- Heavy Rainfall Will Augment Flooding Issues This Week
- Additional Storm Chances Wednesday and Thursday
&&
.DISCUSSION...
Issued at 358 PM CDT Tue Jul 2 2024
Mid-level trough axis is progressing across the central Plains late
this afternoon bringing subtle H5 height falls into the lower
Missouri River Valley. Stronger jet streak is starting to move into
Central Iowa and has focused stronger upper-level divergence north
of our forecast area, though some lift is still ongoing in north-
central Missouri late this afternoon as noted by continued cloud
development on GOES-16 satellite imagery. At the surface, a deeper
surface cyclone has been developing over the Canadian Prairie
Provinces in response to stronger dCVA ahead of the mid-level trough
axis, through secondary dCVA has been promoting moderate surface
cyclogenesis across the Central Plains this afternoon. This has
resulted in surface pressure falls as far east as Central Missouri
this afternoon and has promoted southerly flow through most of the
afternoon, with robust theta-e advection. Temperatures have reached
the lower to mid 90s across most of the area with dewpoints in the
lower to mid 70s. A cold front is currently situated from east of
Omaha, Nebraska southwestward through Junction City, KS to just east
of Dodge City, KS. An effective warm front that resulted from
differential heating has surged into southern Iowa. Rather robust
warm sector has been developing across eastern Kansas into Central
Missouri, with MLCAPE values already pushing above 3000 J/kg. This
has largely been driven by strong boundary layer mixing resulting in
boundary layer lapse rates near 7.5 C/km. The limiting factor to
initial updrafts (prior to 00z) will be mid-level lapse rates that
are weaker (struggle to get beyond 6.7 C/km) as there has been
minimal mid-level cooling through the afternoon. With that being
said, with some large scale ascent present and with thermal boundary
in Iowa, CI is still expected and this trend is realized already
with glaciation in day-cloud phase satellite imagery. Prior to 00z,
a few discrete storms are possible in north-central Missouri. Deep
layer shear has been increasing, with 0-6km bulk shear values of 40+
kts and lengthening hodographs that will support the potential for
supercell structure. Although the effective warm frontal boundary
has surged into Iowa, there is still some low-level SRH present that
may be able to organize low-level mesocyclone development. Current
analysis suggests 0-500m SRH 50-75 m^2/s^2 and 0-1km SRH between 75-
100 m^2/s^2, and may support tornadic development. However, low-
level storm relative flow of 25-30 kts may end up disrupting
tornadogenesis processes, and also much of the vorticity ingest may
be more crosswise than streamwise, as a rightward storm motion
deviation would be needed to realize a more streamwise ingest.
Current Warn-on-Forecast System (WoFS) guidance has been suggesting
stronger rotation potential into southern Iowa closer to the
effective warm front, where SRH values should be locally enhanced
and better potential for streamwise ingest. While it is important to
note that updraft-helicity (UH) tracks do not equal tornado tracks,
it does provide an idea of SRH that is in the atmosphere and ability
for low-level mesosyclone intensification. The HRRR has been
indicating some tracks in north-central Missouri with initial
development along with some of the WoFS runs, however, the greater
magnitudes and probabilities have been shifting northward. With that
being said, there is some CAPE within the hail growth zone, and in
this high theta-e mid-summer air mass, the low-level shear and
mesocyclone with even crosswise vorticity could actually help some
hail embryos grow despite unimpressive mid-level lapse rates with
discrete storms. Then finally, model soundings suggest decent theta-
e deficits within the convective boundary layer that could promote
negatively buoyant downdrafts resulting in damaging wind gusts.
Eventually, the discrete storm potential is expected to start
growing upscale as the previously mentioned cold front begins to
move eastward as dCVA picks up and the surface cyclone slides
eastward. The LLJ should also be ramping up during this time period
after 7pm. Expecting a linear storm mode to develop after 00z,
mainly presenting a wind threat between stronger negative buoyancy
downdrafts developing as well as precipitation dragging LLJ momentum
toward the surface. There may be some hail threat along the cold
front with initial updrafts but after congealing should mainly be a
wind threat. At the moment, 0-3km bulk shear vector will be oriented
primarily parallel to the cold front and associated line of storms.
Thinking that mesovortex generation and associated QLCS tornado
threat would be largely limited, but will need to watch out for
surges along the line that could reorient it. Watch for subsequent
mesoscale discussions on threats associated with the QLCS later this
evening, mainly after 00z (7pm CDT). Eventually, cold front sweeps
through the area, and pushes most of the storm activity out of our
forecast area by 05-06z. As for flooding and hydrology related
concerns, the storms should be rather progressive. However, with
PWATs near 2.5 inches across most of the warm sector ahead of the
cold front, storms can be very efficient rainfall producers in a
short period of time. For the KC metro, HREF mean values are around
0.75 inches, with probability matched mean values near 1.30 inches.
Current guidance suggests flooding in the KC metro could start with
1.5 inches for both 1-hour and 3-hour time ranges. Therefore, with
recent flooding events, have included our western counties in the
flash flood watch. For our northeast and north-central counties,
while recent rainfall has not been as heavy, greater synoptic scale
lift along with two rounds of storms potential this afternoon and
evening could result in rainfall amounts between 2-3 inches, with
locally higher amounts of 4 inches possible based on HREF
probability-matched mean guidance. Although these areas outside of
the metro can handle heavier rain, these thresholds may be met, and
thus have issued the flood watch east and northeast as well through
12z Wednesday morning. In additional to flash flooding and areal
flooding, flooding concerns continue along the Missouri River and
other tributaries that flow into it.
The weather pattern remains active through the end of this week, and
could impact July 4th holiday. The cold front on Wednesday likely
stalls nears the Ozarks, and could produce more rain shower and
thunderstorm activity in our southern counties. However, this will
largely depend on instability and atmospheric recovery. Another
short-wave ejects and mid-latitude cyclone develops that could
bring another round of severe storms to the area on Thursday, along
with heavy rainfall. Specific mesoscale details will analyzed at a
later time. Temperatures will continue to be in the upper 80s to
lower 90s through the end of this week.
&&
.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 649 PM CDT Tue Jul 2 2024
For the OOZ TAF...A broken line of thunderstorms is advancing
southeast across western Missouri this evening. This will bring
a period of strong thunderstorms to the terminals early this
evening after which conditions should quickly adjust back to
VFR with a wind shift to the north overnight and back to the
south for the day. More storms may be possible at the end of
this TAF cycle, but confidence in the timing is low enough to
not to include in this TAF cycle.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for MOZ003>006-
012>015-020>024-028>033-037>040-043>046-053-054.
Flood Watch through Wednesday morning for MOZ002>008-012>017-
020>025-028>032-037>039-043-044.
KS...Heat Advisory until 8 PM CDT this evening for KSZ025-057-060-
102>105.
Flood Watch through Wednesday morning for KSZ025-057-102>105.
&&
DISCUSSION...Krull
AVIATION...CutterHazardous weather outlook, Jul 2, 5:29 AM CDT, 17 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 529 AM CDT Tue Jul 2 2024 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 529 AM CDT Tue Jul 2 2024 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Heat index values expected to range from 100-110 degrees this afternoon. Strong to severe thunderstorms possible this afternoon into the eveing hours. River flooding remains ongoing. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Several rounds of thunderstorms expected Wednesday and Thursday. Strong to severe weather and heavy rainfall may lead to additional flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jul 2, 10:44 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1044 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg 6 WSW Raytown 38.97N 94.56W
07/02/2024 Jackson MO Emergency Mngr
EM reported large trees down blocking
roadways in areas of Garfield/Euclid. Time
estimated from radar.
&&Local storm report, Jul 2, 10:46 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1046 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg 5 S Kansas City 39.03N 94.56W
07/02/2024 Jackson MO Emergency Mngr
EM reported power lines down in this area.
Time estimated from radar.
&&Local storm report, Jul 2, 10:52 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1052 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tstm Wnd Dmg 5 S Kansas City 39.03N 94.57W
07/02/2024 Jackson MO Public
Public reported downed tree limbs 1-2 inches
in diameter near Rockhurst, with a parked
car crushed. Location approximated from
several streets, time estimated from radar.
&&Local storm report, Jul 2, 10:55 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1055 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Tstm Wnd Gst 1 NE Avondale 39.17N 94.54W
07/02/2024 M68 MPH Clay MO Public
Wind gust measured by public, ripped a large
tree in half.
&&Local storm report, Jul 2, 10:56 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1056 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM Flash Flood 5 NW Reger 40.20N 93.25W
07/02/2024 Sullivan MO Dept of Highways
Highway PP closed due to flooding between
Berry and Coach Dr.
&&
73Local storm report, Jul 2, 10:57 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1057 PM CDT Tue Jul 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Rain 2 N Smithville 39.42N 94.57W
07/02/2024 M0.37 Inch Clay MO Public
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 36 min |
| Jul 2, 7:12 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Livingston, Platte, Ray | 48 min |
| Jul 2, 7:18 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Chariton, Grundy, Linn, Livingston and 1 more | 42 min |
| Jul 2, 7:24 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 51 min |
| Jul 2, 7:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 26 min |
| Jul 2, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Livingston, Macon, Putnam, Schuyler and 1 more | 63 min |
| Jul 2, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clinton, Linn, Livingston and 1 more | 49 min |
| Jul 2, 7:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 47 min |
| Jul 2, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 78 min |
| Jul 2, 8:17 PM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Jul 2, 8:19 PM CDT | Flash Flood Warning | EAX | Adair, Caldwell, Carroll, Daviess, Grundy, Linn and 7 more | 6 hr |
| Jul 2, 8:22 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 32 hr |
| Jul 2, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| Jul 2, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Macon, Randolph | 80 min |
| Jul 2, 8:41 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 19 min |
| Jul 2, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Ray | 45 min |
| Jul 2, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 22 min |
| Jul 2, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 32 min |
| Jul 2, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Ray | 30 min |
| Jul 2, 9:19 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 26 min |
| Jul 2, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Carroll, Cass, Henry, Johnson, Lafayette and 1 more | 31 min |
| Jul 2, 10:10 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb | 6 hr |
| Jul 2, 10:13 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more | 32 min |
| Jul 2, 10:16 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 44 min |
| Jul 2, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 61 min |
| Jul 3, 1:40 AM CDT | Areal Flood Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 35 min |
| Jul 3, 1:49 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 12 hr |
| Jul 3, 2:15 AM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 5 hr |
| Jul 3, 2:31 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Grundy, Linn, Livingston and 6 more | 17 hr |
| Jul 3, 2:35 AM CDT | River Flood Warning | EAX | Howard | 24 hr |
| Jul 3, 2:56 AM CDT | River Flood Warning | EAX | Cooper | 3 days |
| Jul 3, 4:30 AM CDT | River Flood Warning | EAX | Chariton, Macon | 29 hr |
| Jul 3, 7:33 AM CDT | Areal Flood Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 12 hr |
| Jul 3, 2:29 PM CDT | Flood Watch | EAX | Bates, Cass, Cooper, Henry, Howard, Jackson and 4 more | 30 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.